# SDR N3XR201410010010

- Difficulty date: July 12, 2014
- Submitted: October 1, 2014
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N116ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844150
- Aircraft time: 47 hours
- System (JASC): 2701 · Control Column Section
- Part: Bushing
- Part number: 68273002
- Condition: Loose
- Location: Yoke
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING AND FLARE, THE LT CONTROL YOKE BUSHING, MOVED AFT OF THE INSTRUMENT PANEL, ALLOWING RADIAL MOVEMENT OF THE YOKE SHAFT.
